# SDR SWA980652

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 904/938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND DENTED SKIN AT BS 904 2 ABOVE STR 21 RT; AND BS 938 3.5 ABOVE STR 24 RT.  REPAIRED PER BOEING SRM.
